MathSciNet Relay Station
MathSciNet bibliographic data
MR2654736 03E72 (18B99)
Gunduz, Cigdem; Davvaz, B. The universal coefficient theorem in the category of intuitionistic fuzzy modules. Util. Math. 81 (2010), 131–156.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement